# SDR MASA200602606

- Difficulty date: November 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 11,298 hours, 16,588 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Spoileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7461 ORD.  PILOT REPORTED A SPOILERON FAULT STATUS MSG.  MX REPLACED RT INBOARD SPOILERON PCU.
